Title: On conditions for exponential dichotomy of systems of linear differential equations with periodic coefficients
Authors: Gennadii V. Demidenko
Addresses: Sobolev Institute of Mathematics, Acad. Koptyug avenue 4, Novosibirsk 630090, Russia; Novosibirsk State University, st. Pirogov 2, Novosibirsk 630090, Russia
Abstract: We establish new conditions for exponential dichotomy of systems of linear differential equations with periodic coefficients. The conditions are formulated in terms of solvability of a special boundary value problem for the Lyapunov differential equation. Estimates for the dichotomy parameters are obtained.
Keywords: exponential dichotomy; Lyapunov differential equations; multipliers; periodic coefficients; linear differential equations; boundary value problems.
International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.1, pp.63 - 74
Received: 19 May 2015
Accepted: 26 Jul 2015
Published online: 05 Feb 2016 *